Logo Logo
Switch Language to English
Landes, Jürgen; Vencovská, Alena und Paris, Jeff B. (2010): A Characterization of the Language Invariant Families Satisfying Spectrum Exchangeability in Polyadic Inductive Logic. In: Annals of Pure and Applied Logic, Vol. 161, Nr. 6: 800 - 811
Volltext auf 'Open Access LMU' nicht verfügbar.


A necessary and sufficient condition in terms of a de Finetti style representation is given for a probability function in Polyadic Inductive Logic to satisfy being part of a Language Invariant family satisfying Spectrum Exchangeability. This theorem is then considered in relation to the unary Carnap and Nix–Paris Continua.